# SDR C8GA20080102

- Difficulty date: November 17, 2008
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT THE NR 3 SLAT OTBD STOP CUTOUT CORNER CRACKED.  STOP DRILLED CRACK, PERFORMED HFEC WITH NO DEFECTS.  FABRICATED DOUBLER FROM 2024 T3 .063 INCH DIM 9 INCH BY 9 INCH.  INSTALLED REPAIR IAW SRM 57-30-4.  NO OTHER DEFECT NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
